# SDR ABXA9500892

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2050
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AND COCKPIT FROM BLEED HEAT SYSTEM.  SMOKE WAS BAD ENOUGH TO CAUSE MINOR THROAT IRRITATION, BUT NOT ENOUGH TO USE SMOKE EQUIPMENT.  TRIED TWICE, TOOK 3 TO 5 MINUTES FOR SMOKE TO START.  VISUALLY INSPECTED BLEED AIR DUCTING TO COCKPIT, RAN ENGINES, PERFORMED BLEED HEAT CHECK, OPS CHECKED NORMAL IAW YS11 MM 71-60.
